# SDR VNAA2018032099904

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 32,999 hours, 32,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR STRAP AT FS 559, LBL36 TO WALL IS CORRODED. REMOVED FLOOR STRAP AT FS 559 RBL 36 TO WALL IAW SRM 51-42-06-01. INSTALLED FLOOR STRAP AT FS 559 RBL 36 P/N 601R31025-29 IAW SRM 51-42-06.
